# SDR DALA2024050905067

- Difficulty date: May 6, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0331283) APU DOOR FORWARD HINGE APPEARS TO HAVE DAMAGED THE EXTERNAL FUSELAGE SKIN. TRIMMED OUT DAMAGE ON FUSELAGE SKIN IAW B737 SRM 53-80-01-2R REPAIR 1 PAR. B. INSTALLED DOUBLER REPAIR AND FILLER ON EXTERNAL FUSELAGE SKIN AT APU DOOR FWD HINGE RH IAW B737 SRM 53-80-01-2R-REPAIR 1.
